American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 190 found      Go to page: 1 2 3 4 5 6 > >>

[61] G. N. Arzhantseva and D. V. Osin. Solvable groups with polynomial Dehn functions. Trans. Amer. Math. Soc. 354 (2002) 3329-3348. MR 1897402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] A. Yu. Ol'shanskii and M. V. Sapir. Non-amenable finitely presented torsion-by-cyclic groups. Electron. Res. Announc. Amer. Math. Soc. 7 (2001) 63-71. MR 1852901.
Abstract, references, and article information   
View Article: PDF

[63] J. Burillo, S. Cleary and M. I. Stein. Metrics and embeddings of generalizations of Thompson's group $F$. Trans. Amer. Math. Soc. 353 (2001) 1677-1689. MR 1806724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Martin R. Bridson. Fractional isoperimetric inequalities and subgroup distortion. J. Amer. Math. Soc. 12 (1999) 1103-1118. MR 1678924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Randall Dougherty and Jan Mycielski. Representations of infinite permutations by words (II). Proc. Amer. Math. Soc. 127 (1999) 2233-2243. MR 1605952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Daniel S. Silver and Susan G. Williams. Knot invariants from symbolic dynamical systems. Trans. Amer. Math. Soc. 351 (1999) 3243-3265. MR 1466957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Sergei V. Ivanov. On aspherical presentations of groups. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 109-114. MR 1662323.
Abstract, references, and article information   
View Article: PDF

[68] Dmitri Kouksov. On rationality of the cogrowth series. Proc. Amer. Math. Soc. 126 (1998) 2845-2847. MR 1487319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Takayuki Morifuji. A note on the reducibility of automorphisms of the Klein curve and the $\eta$-invariant of mapping tori. Proc. Amer. Math. Soc. 126 (1998) 1945-1947. MR 1443398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] S. V. Ivanov and P. E. Schupp. On the hyperbolicity of small cancellation groups and one-relator groups. Trans. Amer. Math. Soc. 350 (1998) 1851-1894. MR 1401522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Daniel T. Wise. Incoherent negatively curved groups . Proc. Amer. Math. Soc. 126 (1998) 957-964. MR 1423338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Michael L. Mihalik and Steven T. Tschantz. Tame Combings of Groups. Trans. Amer. Math. Soc. 349 (1997) 4251-4264. MR 1390045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Victor Guba and Mark Sapir. Diagram groups. Memoirs of the AMS 130 (1997) MR 1396957.
Book volume table of contents   

[74] Sylvain Gervais. Presentation and central extensions of mapping class groups. Trans. Amer. Math. Soc. 348 (1996) 3097-3132. MR 1327256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] S. V. Ivanov and A. Yu. Ol'shanskii. Hyperbolic groups and their quotients of bounded exponents. Trans. Amer. Math. Soc. 348 (1996) 2091-2138. MR 1327257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Tim Hsu. Identifying congruence subgroups of the modular group. Proc. Amer. Math. Soc. 124 (1996) 1351-1359. MR 1343700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Mark Pollicott and Richard Sharp. Growth series for the commutator subgroup. Proc. Amer. Math. Soc. 124 (1996) 1329-1335. MR 1327036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Robert Sandling. The modular group algebra problem for metacyclic $p$-groups. Proc. Amer. Math. Soc. 124 (1996) 1347-1350. MR 1343723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Daniel S. Silver. HNN bases and high-dimensional knots. Proc. Amer. Math. Soc. 124 (1996) 1247-1252. MR 1343725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] James McCarron. Residually nilpotent one-relator groups with nontrivial centre. Proc. Amer. Math. Soc. 124 (1996) 1-5. MR 1301037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] D. Moldavanski and N. Sibyakova. On the finite images of some one-relator groups . Proc. Amer. Math. Soc. 123 (1995) 2017-2020. MR 1273511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] J. Howie, V. Metaftsis and R. M. Thomas. Finite generalized triangle groups . Trans. Amer. Math. Soc. 347 (1995) 3613-3623. MR 1303121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] L. Lévai, G. Rosenberger and B. Souvignier. All finite generalized triangle groups . Trans. Amer. Math. Soc. 347 (1995) 3625-3627. MR 1303124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Shmuel Rosset. Free amalgams of rank two . Proc. Amer. Math. Soc. 123 (1995) 1351-1356. MR 1283563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Colin M. Campbell, Patricia M. Heggie, Edmund F. Robertson and Richard M. Thomas. Cyclically presented groups embedded in one-relator products of cyclic groups . Proc. Amer. Math. Soc. 118 (1993) 401-408. MR 1140665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Patrick Dehornoy. Structural monoids associated to equational varieties . Proc. Amer. Math. Soc. 117 (1993) 293-304. MR 1107919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] William J. Floyd. Symmetries of planar growth functions. II . Trans. Amer. Math. Soc. 340 (1993) 447-502. MR 1172296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] R. B. J. T. Allenby. Conjugacy separability of a class of $1$-relator products . Proc. Amer. Math. Soc. 116 (1992) 621-628. MR 1116250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] A. M. Brunner. A two-generator presentation for the Picard group . Proc. Amer. Math. Soc. 115 (1992) 45-46. MR 1079886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Andrew J. Duncan and James Howie. Weinbaum's conjecture on unique subwords of nonperiodic words . Proc. Amer. Math. Soc. 115 (1992) 947-954. MR 1110541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 190 found      Go to page: 1 2 3 4 5 6 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia